# SDR ASAA2018011023127

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,481 hours, 2,504 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Vtk
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK MESSAGE CONTINUOUSLY CYCLING ON AND OFF ON CAPT'S ND ON TAXI IN. GROUNDED - YES. PERFORMED FMC BITE B737-900 FIM 34-61-TASK 801 NO FAULTS NOTED AND B737-900 AMM 34-61-00-860-801, NO HISTORY 30 DAYS UNDER ATA 22, 34 AND 31. A/C GOOD FOR SVC.
